Acyclovir side effects liver

Common Questions and Answers about Acyclovir side effects liver

zovirax

Avatar f tn give the acyclovir a try - you get less active acyclovir with plain acyclovir so you might have less side effects. You also can try famvir too.
Avatar f tn The reported side effects of acyclovir include hallucinations, psychosis, lethargy, mood changes, and confusion. However, most of these occur in much higher doses than yours. Also, I stress "reported"; cause and effect is unclear. The specific words you use -- mood change, irritability, and depression (which is what your sympoms, as a group, suggest -- as you probably know) have not been described, but I suppose it is possible.
Avatar f tn With all the stress in my life these days, my outbreaks have become much more frequent and for whatever reason, I am now having some unpleasant side effects from acyclovir, like headache (tolerable), weird taste in my mouth and excess salivation, and a heavy feeling in my legs and arms.
Avatar f tn valtrex and acyclovir have the same basic side effects. Valtrex is turned into acyclovir inside the body.
Avatar n tn s the same medication, just less active acyclovir is absorbed by the body so usually you have less side effects. No worries about liver issues either. We have info on over 25 years of acyclovir without any long term effects ( since valtrex is an acyclovir prodrug, same lack of issues but only 15 years of info on it which is still good ). how often do you see your partner? if it's once a month or more, might as well just take suppressive therapy every single day.
Avatar f tn The side effects are too severe to continue on Valtrex. Dr. said to try acyclovir, but research shows it has the same ingredients only in lower milligram strength. Has anyone, who couldn't tolerate Valtrex, have success with acyclovir?
Avatar m tn m on it everyday (500mg) for say the next 10 years could it have any adverse effects? reduced kidney/liver function? dependency (i.e. more outbreaks if I stopped it after a long period of time) etc?
Avatar m tn I am currently taking the Telepriver protocol with copeg/pegasys interferon/ribavirin etc,,, am in my fourth week and I have some very uncomfortable side effects. 'Roids are a BIG issue,,, traditional treatments are offering minimal relief/results,, anyone had similar complaints? How did you handle it?
Avatar f tn Is there anything we can do to ease the side effects.........The high fever was the most difficult to bare for my hubby after the shot......Thanks in advance to u all for giving wonderful suggestions always.......
Avatar n tn effects of Benadryl abuse can include increased heart rate, insomnia, kidney and liver damage http://allergyhero.
Avatar f tn seek immediate medical attention if you develop any serious symptoms or side effects. and that these side effects may only occur infrequently, BUT SOME MAY BE FATAL. would this statement not really get you thinking.I never had any serious deseases but thought that the hep c would kill me. how irronic. those serious side effects are all that occur in our bodies, for some of us. I never experienced any thing like this before on the treatment.
Avatar n tn Are there any known side effects for Shen Calmer and Liver Happy Capsules? My dog has been taking them for about a week now. He is taking them for anxiety, no signs of relief yet, but no prescriptions have helped him so this is our last resort. The second day he vomited and the vet said she hadn't ever seen that so we have kept going.
Avatar f tn their md does not want to start my younger one yet because of his age and potential side effects to the liver etc.. It seems that peanut butter, which he eats constantly causes him to break out with them. In my constant research it appears this is true due to the lysine vs arginine. So, no more peanut butter and we will see. He literally has been getting them since august! I am ultra paranoid around other kids because I do not want to pass this to them.
Avatar n tn Most of the side effects are experienced by a tiny percentage of participants in the clinical studies, which you seem to acknowledge. Your assertion that you are in the "tiny minority" of those experiencing side effects for each drug you take (or even most of them) is implausible at best.
Avatar n tn The thing is my mom is a bit scared because of what she has heard about the possible long term effects of accutane. Is it true that the drug can cause serious liver damage etc? I am aware of the short term effects of accutane (chapped lips, blured vision etc) but can someone enlighten me on what can possibly happen in the long run with my health after i take this drug?
Avatar m tn I am in week 4 of the Olysio/Sovaldi combo therapy and am disappointed at the side effects I'm experiencing. Prior to starting the treatment I was very encouraged by what I was finding on the boards, especially after two bad experiences with interferon treatment and an allergic reaction to ribavirin. Unfortunately I am experiencing maddening itching which I'm controlling with Allegra and extreme fatigue and an all around foggy feeling.